Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Death due to eruption of stomach, arms stretched out, blood vomit. Exact cause of demise?

My brother in law, years ago...passed away due to eruption of his stomach . When they found him he was in bed...arms stretched out, one on each side of the bed, with massive blood on floor on both sides of the bed. Eruption of the stomach...would or can that cause him to forcibly vomit blood? I have always had questions about why so much blood on the sides of his bed but everyone continues to say his cause of death was due to eruption of his stomach.....I say not.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  696
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Welcome to health care Magic.

The cause of your brother in law's death could be gastric perforation secondary to a gastric ulcer or esophageal varices or esophageal tear.

As you have not mentioned anything about his health status or his addictions like has he had jaundice or ulcer problem or he was chronic alcohol.

As far the bleeding due to gastric perforation is concerned, the bleeding is so heavy that the person often vomits large volume of blood.

As you have not mentioned about his previous health status, i can not say whther he died of perforation or not. But as far as your query is concerned ,yes large amount of blood will be vomited in case of perforation.

Hope you got my point.
Take Care

Answered: Wed, 9 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor